# SDR IPXA2024062384287

- Difficulty date: May 28, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER SURFACE, APPROX RIB 18, HAVE A CRACK ON SKIN. DOT 103-199 INSTALLED REPAIR AS REQUIRED IAW SRM 57-51-12 PARA G FIG 207 RIVETS INSTALLED.
